International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 2, Pages 77-90

Stability of reaction fronts in thin domains

A. Agouzal,1 S. Boujena,2 I. Ciuperca,1 and V. Volpert1

1Laboratoire de Mathématiques Appliquées, UMR 5585 CNRS, Université de Lyon 1, Villeurbanne 69622, France
2Département de Mathématiques et Informatique, Université Hassan II, B.P 5366, Maarif, Casablanca, Morocco

Received 28 June 2002

Copyright © 2004 A. Agouzal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The paper is devoted to the stability of reaction fronts in thin domains. The influence of natural convection and of heat losses through the walls of the reactor is studied numerically and analytically. Critical conditions of stability of stationary solutions are obtained.